# SDR COMA0160482

- Difficulty date: July 18, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 13,435 hours, 12,542 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 13,435 hours, 12,542 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE OF EO 53-021 (VISUAL INSPECTION OF THE ENGINE SUPPORT BEAM) FOUND LOWER LEFT ENGINE SUPPORT BOX BEAM SKIN CRACKED.REPAIRED THE ENGINE SUPPORT BEAM IN ACCORDANCE WITH CRJ REO 601-53-61-366 REV B.
